MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYID CAMERA HEAD, AUTOCLAVABLE; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYID CAMERA HEAD, AUTOCLAVABLE; LAPAROSCOPE
Model Number 4K SYNERGYID CAMERA HEAD, AUTOCLAVABLE
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the connection between camera and optics is too loose.Image wobbles during the work.There was no harm or adverse event for patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The evaluation confirmed the reported event was due to normal wear and tear.

Brand Name
4K SYNERGYID CAMERA HEAD, AUTOCLAVABLE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19288531
Report Number1220246-2024-03111
Device Sequence Number8686866
Product Code GCJ
UDI-Device Identifier00888867348844
UDI-Public00888867348844
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYID CAMERA HEAD, AUTOCLAVABLE
Device Catalogue NumberAR-3210-0033
Device Lot Number11531853
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown